Recurrence statistics for the space of interval exchange maps and the Teichmüller flow on the space of translation surfaces
MetadataShow full item record
In this paper we show that the transfer operator of a Rauzy–Veech–Zorich renormalization map acting on a space of quasi-Hölder functions is quasicompact and derive certain statistical recurrence properties for this map and its associated Teichmüller flow. We establish Borel–Cantelli lemmas, Extreme Value statistics and return time statistics for the map and flow. Previous results have established quasicompactness in Hölder or analytic function spaces, for example the work of M. Pollicott and T. Morita. The quasi-Hölder function space is particularly useful for investigating return time statistics. In particular we establish the shrinking target property for nested balls in the setting of Teichmüller flow. Our point of view, approach and terminology derive from the work of M. Pollicott augmented by that of M. Viana.
Aimino , R , Nicol , M & Todd , M J 2017 , ' Recurrence statistics for the space of interval exchange maps and the Teichmüller flow on the space of translation surfaces ' , Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques , vol. 53 , no. 3 , pp. 1371-1401 . https://doi.org/10.1214/16-AIHP758
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques
© 2017, Association des Publications de l’Institut Henri Poincaré. This work has been made available online in accordance with the publisher’s policies. This is the final published version of the work, which was originally published at projecteuclid.org / https://doi.org/10.1214/16-AIHP758
DescriptionMT was partially supported by NSF grant DMS 110958.
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.